MathSciNet Relay Station
MathSciNet bibliographic data
MR704602 22E45 (11F70 22E40 58G25)
Miatello, Roberto J.; Vargas, Jorge A. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$. Trans. Amer. Math. Soc. 279 (1983), no. 1, 63–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement